Asprin & Acetaminophen
Over The Counter Pain Relief Medication and Health Treatments
When you are not feeling on the top of your game consider taking some pain relief medication. We found top-rated pain relief medications on sale, top-rated Asprin, top-selling upset stomach medication, and more. Feel better. Feel free.. Free World Mall supports health, freedom, peace, love, and kindness.
Top-Value Asprin Tablets
- √【High Quality Cremation Necklace】STAINLESS STEEL PENDANT will never rust, corrode, stain, and is 100% water resistant.
- √【Cross Medicine Keepsake Cremation Design】Pendant size: 30mm(1 1/8"); Width:9.5mm;Thickness:9.5mm;
- √【Cylinder Pendant Jewelry for Ashes Package】Free 20 inch Stainless Steel Chain & Funnel Kit + Graceful Gift box.
- √【Pill Shape Keepsake Container Holder Medical Pendant Necklace】 Innovative commemorative methods, unique memories experience,secure threaded screw keeps contents secure even with daily wear.can use for woman and man,girls and boys.
- √【Urn Necklace Application】This beautiful pendant opens to allow you to place a small amount of cremated remains inside. It can also be used to hold crushed flowers, a lock of hair, dirt or sand from a memorable location, or any other tiny object you want to keep close to your heart.
- ✔【Multi-Functional Necklace】-- This cylinder shape pendant necklace is very personal, suitable for women and men, can be used as a decoration or keepsake for any occasion.
- ✔【Cremation Jewelry for Ashes】-- The pendant can hold a small amount of ashes, dried flowers, perfume, essential oils, a bunch of hair, clay or sand. Our screw caps are fitted with a gas-tight gasket to ensure that the internal ash does not fall off even when worn daily.
- ✔【Exquisite Workmanship】-- The pendant is made of high quality 316L stainless steel, no fading, durable. The chain is 22 inches long and the adjustable chain is suitable for most people.
- ✔【The Best Memorial Gift】-- Looking for unique gifts for family and friends? You have found the perfect choice! The package includes a blue gift box, crafted gifts for women on Christmas, birthday, anniversary, and Thanksgiving.
- ✔【Packaging】-- Package includes: 1 necklace + 1 funnel + 1 instruction manual + 1 gift box. You can use these tools to stably and easily fill pendant.
- ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets
- PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
- STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer
- EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over
- IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)
- 100-count Tylenol Extra Strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
- Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
- Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
- With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
- #1 Doctor Recommended: Bayer Aspirin is the #1 doctor recommended aspirin brand
- Protect Your Heart: Bayer Aspirin Low Dose can be used by adults whose doctors recommend a low dose aspirin regimen
- Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
- Relieves Minor Aches and Pains: 81mg aspirin can also be taken for temporary relief of minor body aches and pains
- Easy to Swallow: Each safety coated 81mg aspirin tablet is coated for easier swallowing and stomach protection, and is also caffeine and sodium-free
- Leading Aspirin Brand: Bayer Aspirin has been a leading brand for second cardiovascular prevention
- One 5.29 oz/150 g tube of Voltaren Arthritis Pain Gel for Powerful Topical Arthritis Pain Relief
- Number 1 Doctor Recommended topical pain relief brand
- Clinically Proven to relieve arthritis pain, improve mobility and reduce stiffness, aches and pains to provide prescription strength arthritis pain relief
- An Alternative to Pills, Voltaren is a nonsteroidal anti-inflammatory gel that combines the benefits of an arthritis cream and gel for arthritis pain management
- Diclofenac Sodium Topical Gel Penetrates Deep to attack arthritis pain directly at the source of inflammation, treating arthritis pain rather than just masking it
- Packaging may vary
- Box of tablets
- Relieves aches and pains
- Portable tablets
- Temporary relief
- Coated tablets
- 100-count of Tylenol Extra Strength Caplets with 500 mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
- Each extra strength caplet contains 500 mg of acetaminophen for effective pain relief, and has an excellent safety profile when used as directed
- Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
- This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. To use, take two caplets every six hours while symptoms last and do not take more than six caplets in 24 hours
- From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol
- ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
- Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
- USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
- PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
- ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
Acetaminophen
- [Thyroid Support Supplements for Women] WellPath Soothe was expertly developed to include powerful, herbal ingredients that may help fight complexes like thyroid irregularities and hormone imbalances. Only 2 easy to swallow daily capsules.
- [Effective Stress Support Formula] Our formula includes Iodine, powerful adaptogens like Ashwagandha Root extract, Selenium, Schisandra, Kelp, Eleuthero, an herb known for regulating cortisol levels, Rhodiola Rosea, L-Tyrosine, and more.
- [Energy Support] Ditch that “tired and wired” feeling to support your energy levels, provide stress support, aid mental relaxation, and help improve occasional brain fog! It also acts as a cortisol manager to help with mood and sleep.
- [Hormone Balance for Women] Our Thyroid Support Supplement is formulated with rhodiola, iodine, & selenium to give the thyroid gland the nutrients it craves and needs. It helps provide hormone balance support when you need it most.
- [The WellPath Promise] WellPath has been creating premium, high quality nutritional supplements since 2013. Our founders are lifelong athletes whose training taught them the power of supplements to support the body and mind.
- Uses: Within seconds, chills entire foot to relieve: sore feet, hot feet, tired feet, aching feet, & painful chronic conditions like plantar fasciitis and arthritis. Frequently used during pregnancy.
- Immediate Relief: from inflammation & swelling from sprains or strains of the ball-of-foot, neuropathy, tendonitis, or any foot injury. Ideal for men or women on their feet all day.
- Sizing: Small/Medium fits Women's shoe sizes 7 to 12 US & Men's shoe sizes 5 to 10 US. One pair. Use as socks for plantar fasciitis women, soothe socks for neuropathy pain, or as a reusable ice bag.
- How It Works: Neutralizes pain & wear and tear with a chilled gel pack beneath the length of the foot, & another half-size pack for top of foot or behind heel.
- Ideal comfort items for chemo patients, chemotherapy treatments, chemo care package for men, cooling socks, cool socks for women, cryotherapy, edema relief.
- Comfort Meets Support - The all-in-one PowerStep arch pain relief Bridge insoles offer a customized fit while providing comfort and support for lasting pain relief.
- Flexible and Adaptable Arch Support - Unlike many other arch support inserts, the unique structure of these arch support insoles for women and men adapts to your foot, teaching proper alignment that helps relieve and prevent pain for all arch heights.
- Dual-Layer Cushion - Similar to our plantar fasciitis insoles, these insoles for arch relief feature slow-recovery memory foam paired with our innovative PowerStep energize foam that offers 55% energy return* with every step. *Study conducted by a 3rd party research lab, BioMechanica LLC
- Moisture-Wicking Fabric - Helping to reduce heat, friction, and perspiration for added comfort. Because of these features, these are arch support insoles men and women can wear in many environments, from rigorous activity to work boot insoles while recieving mild support. They also make excellent shoe inserts for standing all day.
- Relieve and Prevent Foot Pain - Relieve achy feet, Plantar Fasciitis, ankle, knee, hip & back pain during running, walking, working, and other everyday activities with Bridge. These all-in-one arch support inserts provide optimal comfort and overall feet pain relief.
- [Stress Support Formula] Do you get overwhelmed by daily stressors? We know the feeling! Which is why we created Zen. It's expertly curated with herbs, vitamins, and adaptogens to support your daily stressors and help you live in a zen state of mind!
- [Stay Focused and Calm] You deserve to live a happy, healthy life. That's why we combine superfoods like Passionflower & Niacinamide powder with Riboflavin and magnesium in our products so you can be more positive throughout your day!
- [Vitamins for Men and Women] Zen's vitamin supplement is a vegan daily multivitamin for women and men who want to help improve their mood. We use naturally sourced herbal ingredients to help cultivate a positive sense of well-being.
- [Premium Herbal Ingredients] WellPath Zen's calming vitamin features Ashwagandha, an Ayurvedic herb known to assist with balancing occasional stress; Rhodiola Rosea, L-Theanine, Hawthorn Leaf, Lemon Balm & more! Designed for your daily stress relief
- [Featuring Ashwagandha + Rhodiola Rosea] Ashwagandha & Rhodiola Rosea are adaptogenic herbs known for their ability to help the body adapt to stress & improve energy levels.
- [B Vitamins like Thiamin, Riboflavin, & B6] B-vitamins, like Thiamin, Riboflavin, & B6 play important roles in energy levels, brain function, and maintaining healthy skin, hair, and eyes
- [2 capsules daily] With only 2 capsules daily, Zen can be a part of your daily wellness routine.
- [Vegan-Friendly] Our formula is vegan-friendly and gluten-free!
- [Made In The USA] Zen, and all other WellPath products, are proudly made in the USA!
- [WellPath - A Brand You Can Trust] As a highly trusted provider of premium wellness supplements. Zen multi vitamins are entirely non-GMO, vegan, & gluten-free. Our multivitamin is third-party tested and manufactured in a GMP-certified facility.
- Plus sizes 3XL, 4XL, 5XL, 6XL and 7XL for wide calves. Single rib welt technique achieves true graduated compression which won’t be too tight at the top of the sock thereby presenting more comfort.
- Helical construction provides compression 20-30 mmHg with breathability, which is snug at the calf, allowing the socks to be worn for long period of time.
- The right angle L-shaped design combined with ergonomics is a perfect match for your foot, which are snug at the heel.
- 3D and seamless toe designs exactly fit the right or left foot, not just L or R remark, which offer roomy space for toes.
- Special anti-friction features at Achilles tendon and heel protect your feet from abrasion.
- NEW DESIGNED COPPER LOW CUT COMPRESSION SOCKS - Feel the immediate Comfort and remarkable design of your new Low Cut Running Compression Socks. They’re easier and more convenient than knee high compression socks without compromising quality or Comfort. Premium Quality stitching for Running, Working or Cycling, Easy to get on even though they are compression socks!
- SCIENCE - As you might know Copper is a great conductor of electricity. Through our socks, we are extending its natural property to rejuvenate blood circulation through your legs through copper fibers capable reviving blood circulation along with providing a 15-20 mmHg compression.
- COMFORTABLE METERIAL AND CAREFUL CONSTRUCTION - Stay put Cuffs & Soothing feeling at the bottom and sides of foot, with no pinching seen with lesser quality socks without ankle support. Moisture-wicking Arch and Ankle Compression to reduce fatigue, Blister Control, Lightweight, Double Welt Top, Heel/Toe Design and air-circulating ventilation blend keeps feet comfortable and dry. Prevents growth of odor-causing in the sock. Good for your health.
- PROMOTE BLOOD FLOW AND CIRCULATION - Provide mild squeezing for warmness and enhance blood moving through your legs. Reduce swelling, cramping and stiffness in the foot, ankle and calf. Aids in the relief of varicose. Provide enough support for your legs and feet!
- BUY IT WITH CONFIDENCE - Finest product and service guaranteed!!! Your satisfaction and good health is our top most priority. So shop with 100% confidence, if you are not happy with the purchase for any reasons, contact us for an exchange or 100% refund with no questions asked.
- ★LASTING COMFORT - arch support improves foot and leg alignment, enhances comfort, and helps ease stress and uncomfortable caused by flat feet (Pronation), bunions, arthritis,good for Plantar Fasciitis (heel pain & heel spurs), Achilles Tendonitis
- ★DEEP HEEL CUP- to maintain correct foot positioning.protects your heel during the heavy impact of landing during walking or running and stabilizes the foot.
- ★PREMIUM EVA MATERIAL - It is excellent for shock absorption and foot fatigue,The fabric also helps keep your feel cool
- ★DESIGNED FOR EVERYDAY USE - Provides moderate control and support in walking or casual hiking shoes, work shoes and boots.Comfort and cushioning for all types of leisure or everyday footwear
- ★RISK FREE - IF YOU ARE NOT SATISFIED WITH OUR INSOLES ,PLEASE BE SURE TO CONTACT WALKHERO CUSTOMER SERVICE WITH YOUR ORDER NUMBER BEFORE YOU COMPLAIN OUR RETURN POLICY ,WE WILL OFFER A REASONABLE AND ACCEPTABLE SOLUTION TO MAKE IT UP FOR YOU FRIENDLY REMINDER: WalkHero insoles are packed in resealable ziplock bag, Free to open and seal, please kindly keep the package intact before return. To avoid Amazon refuse your return request due to packaging damage, Please DO NOT use scissors to open it
- VersoShock Patented Technology: shown to relieve pain in the knees.
- Roomy Toe Box extra room for comfort and better blood circulation.
- Front Rolling Design designed to reduce foot stress by isolating 28 bones, 30 joints, and over 100 muscles from harm.
- Durable Breathable Mesh provides proper ventilation & flexibility.
- BONUS FREE PAIR CorrectiveFit orthotic insoles in every box - designed to correct body alignment and help with plantar fasciitis.
Best Rated Headache Relief Medication
- Memory, focus & cognitive boost - Magnesium is essential for overall brain performance, but not all magnesium supplements are easy to absorb. But magnesium L-threonate is! This highly absorbable form of bioavailable magnesium can cross the blood-brain barrier, supporting brain cell communication and signaling pathways associated with learning, memory and focus.
- Maintain ideal magnesium levels - Magnesium does wonders for your brain, but unfortunately, most of us don’t get enough magnesium from our diets. That’s why supplementing with high-absorption magnesium is a great complement to your brain-friendly lifestyle choices!
- Keep your brain at its best - Your daily activities demand focus and adequate attention span. Still, over time, the little details can slip your mind and you find yourself looking for sunglasses on your head. Our magnesium L-threonate cognitive supplement helps maintain the crucial connections between your brain cells so your memory stays razor-sharp.
- Ingredients matter - Sourced using only the finest raw ingredients with the purity and potency your body deserves. The majority of our products are non-GMO, gluten-free and manufactured in the USA—and a Certificate of Analysis is available for every product we produce.
- Live your healthiest life - For over 40 years, we’ve been developing advanced, effective formulas made with the highest standards and based on the latest scientific findings. We believe the answers to a healthier, richer life are within reach, and that rigorous scientific research is the path to get us there. That’s why so many of our nutritional formulas are designed using specific ingredients and amounts based on scientific studies.
- For customers who may be sensitive to Magnesium products, we recommend taking a reduced dose of (1) capsule daily and slowly increasing the dosage to the recommended Serving Size of (3) capsules as needed. Customers with underlying digestive issues may also experience a negative reaction to the item.
- MULTIPLE HEALTH BENEFITS - Doctor's Best High Absorption Magnesium supports bone density & muscle relaxation, promotes healthy sleep, helps maintain a normal, regular heartbeat and improves overall cardiovascular health.*
- BETTER ABSORPTION - Our products are made with TRAACS, The Real Amino Acid Chelate System, a patented form of bioavailable magnesium that is chelated to optimize bioavailability. Chelated magnesium ensures easier and faster absorption.*
- "NOT BUFFERED" FORMULA - Doctor's Best High Absorption Magnesium is made with "not buffered" formula with 200mg magnesium per serving. "Not buffered" means our products are not mixed with less expensive and less absorbable magnesium oxide.
- COMBAT MAGNESIUM DEFICIENCY - As many as 75% of Americans are deficient in magnesium, Doctor's Best High Absorption Magnesium helps bridge the gap and counteracts age-related magnesium depletion.
- TRUSTED AND PURE - Vegan, Non-GMO, Gluten-Free and Soy-Free. Doctor's Best High Absorption Magnesium is crafted with care, offering a clean and reliable supplement for your well-being.
- Heart, nerve and bone support supplement: contains one 60 count bottle of Nature Made Magnesium Glycinate 200 mg per serving Capsules for a 30-day supply
- A high absorption Magnesium supplement for women and men that helps support muscle relaxation, bone health, heart health, nerve health, and is gentle on the stomach
- Gentle on the stomach, Magnesium Glycinate helps relax the body, and has better absorption than other Magnesium supplement forms
- Adults take two Magnesium capsules daily with water and a meal
- This gluten free Magnesium 200mg supplement contains no color added and no artificial flavors
- Pharmacist Recommended Vitamin & Supplement Brand*
- These statements have not been evaluated by the Food and Drug Administration; this product is not intended to diagnose, treat, cure, or prevent any disease
- Muscle support supplement: contains one 110 count bottle of Nature Made Extra Strength Magnesium 400 mg Softgels for a 110-day supply
- Nature Made Magnesium Oxide 400 mg is a dietary supplement that helps support nerve health, muscle health and heart health
- This Nature Made Magnesium Oxide supplement also supports healthy bones and teeth and helps convert the food you eat into cellular energy
- Adults take one of these Magnesium Softgels 400 mg daily with water and a meal.
- These gluten free Nature Made Magnesium 400 mg Softgels have no synthetic dyes, no artificial flavors, and no preservatives
- These statements have not been evaluated by the Food and Drug Administration; this product is not intended to diagnose, treat, cure, or prevent any disease
- Heart Health Supplements: This magnesium glycinate capsule activates the enzymes necessary for neuromuscular contractions, cardiac function, and more*
- Overall Health & Nutrient Metabolism: This magnesium glycinate supplement helps the metabolism and utilization of vitamin B6, vitamin C, vitamin E, and more*
- Energy & Bone Support: Magnesium supports metabolism of carbs and amino acids; supports energy production and use of calcium, phosphorus, sodium, and potassium*
- Magnesium Capsules for Sensitive Individuals: Magnesium glycinate is a form of magnesium that's less likely to cause loose stools than other forms of magnesium
- Pure Difference: What we leave out matters, too; Pure Encapsulations products are free from common allergens, artificial or unnecessary ingredients, and GMOs
- SUPERIOR COMFORT - Queen pillows have a 250 thread count cover filled with a soft down alternative. One of the best first apartment or new home essentials gift for bedroom, guest bed room, college dorm or house decor.
- KEEP COOL - If you easily overheat, or maybe you're looking for cool queen size pillows for night sweats, the breathability of our standard bed pillow can offer welcome relief.
- SAFE & SOUND - These fluffy bed pillows are made in an OEKO-TEX Standard Certified factory that ensures textiles meet high safety and environmental standards.
- EASY CLEAN - Unlike memory foam pillows, our pillow for side sleepers is designed to make life as easy! Simply pop them in the washer and tumble dry.
- NO SHIFT DESIGN - Whether you're a back, side, or stomach sleeper - our cooling pillows for sleeping can accommodate! The plush bounce-back design of this firm pillow will keep its shape in any position.
- Maximum Absorption & Potent Magnesium Supplement: BioEmblem Triple Magnesium Complex features 300mg of three types of pure magnesium (Glycinate, Malate, Citrate). Each is chelate or highly absorbable for maximum bioavailability. Our formula is easy on the stomach and "non-buffered," meaning this blend isn't diluted with less expensive and less absorbable magnesium oxide.*
- Supports Healthy Nerves: Magnesium, especially in mag glycinate form, is an essential nutrient that supports healthy muscle and nerve function. This can help with muscles & legs at night, brain health, and mood.*
- Promotes Heart Health And Energy Production: As a cofactor in hundreds of enzyme reactions, magnesium, especially magnesium malate, supports nutrient intake for cellular energy production. Magnesium supplements also help to support overall cardiovascular health.*
- Bone Density & Muscle Exercise: Studies have shown that magnesium helps regulate vitamins and nutrients like calcium and zinc to support healthy bones and strong bone density. Magnesium can also help support muscles after exercising.*
- 3rd Party Tested & BioEmblem Quality: BioEmblem Triple Magnesium Complex is made in the USA at a NSF-registered cGMP facility and is 3rd party tested for purity and accuracy. Every magnesium pill is vegan, non-GMO, gluten-free and contains no fillers, artificial ingredients, preservatives, or stearates.
- Liquid I.V. Hydration Multiplier – Hydrate 2x faster than water alone with Hydration Multiplier, a great-tasting electrolyte drink powder with five essential vitamins and 3x the electrolytes of traditional sports drinks. Whether you’re in need of hydration for exercise, travel, or long nights, Liquid I.V. Hydration Multiplier packets have you covered.
- Great taste -Lemon Lime Hydration Multiplier is the flavor that started it all. This sunny mix of citrus flavors is equal parts zesty and refreshing. An instant fan favorite.
- Cellular Transport Technology – The science of Cellular Transport Technology (CTT), used in Liquid I.V. products, is based on an optimal ratio of ingredients designed to enhance rapid absorption of water and other key ingredients into your body. Thanks to this rapid delivery system, Hydration Multiplier helps provide faster, more efficient hydration.
- Non-GMO and made with premium ingredients – Hydration Multiplier Electrolyte Powder Drink Mix is made with natural flavors and has no artificial colors or sweeteners. Every serving contains 5 essential vitamins: vitamins B3, B5, B6, B12 and vitamin C. It's also gluten-free, soy-free, and dairy-free.
- On-the-go hydration – Enjoy convenient, on-the-go hydration with Hydration Multiplier. These single-serving, travel-friendly stick packets are perfect for taking to the gym, sports games, and long flights. Pour one easy-to-open stick packet into 16oz of water, mix or shake, and hydrate.
- Global impact – Liquid I.V. believes equitable access to clean and abundant water is the foundation of a healthier world. We prioritize partnerships with leading water, humanitarian, and community-based organizations to fund and foster innovative solutions to help communities protect both their water and their futures.
- ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets
- PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
- STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer
- EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over
- IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)
Top Upset Stomach Relief Medication
- Contents: 1 bottle containing 330 TUMS Extra Strength Antacid Tablets for Chewable Heartburn Relief and Acid Indigestion Relief in easy to take, delicious assorted fruit flavors (orange, cherry, lime and lemon) for immediate heartburn relief
- Multi-Symptom Relief: This heartburn medicine treats the four signs of heartburn: burning in the chest, acid indigestion, sour stomach and upset stomach associated with these symptoms
- Fast And Powerful Strength: Nothing works faster; These calcium carbonate tablets go to work instantly by starting to neutralize acid on contact
- Gluten Free And Kosher: TUMS antacid tablets have the active ingredient 75 mg calcium carbonate
- Number 1 Doctor Recommended: TUMS is the number 1 recommended adult antacid brand by doctors, pharmacists and OB-GYNs
- Packaging may vary
- MAXIMUM STRENGTH MUCINEX CHEST CONGESTION MEDICINE: Clinically proven to last up to 12 hours and provide relief for your severe chest congestion and make cough more productive congestion
- POWERFUL SYMPTOM RELIEF: Maximum Strength Mucinex 12 hour relieves chest congestion and thins and loosens mucus
- BI-LAYER TABLET: A unique bi-layer tablet, one layer for immediate release and one layer for extended release so the medicine starts to release right away and last for up to 12 hours
- TRUSTED COLD and COUGH BRAND: Mucinex is the Cold and Cough brand doctors trust and Pharmacist Recommended Brand
- CONTINUOUS RELIEF: Maximum strength Mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours
- ACTIVE INGREDIENT: Contains Guaifenesin which is an expectorant that relieves chest congestion and thins and loosens mucus making cough more productive
- USAGE: Use as directed; Adults and Children 12 years of age and over
- 32-count of Tylenol Extra Strength Dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains
- This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, backache, muscle aches, minor pain of arthritis, menstrual cramps and toothache
- Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
- This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed
- From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits
- TOPICAL COUGH SUPPRESSANT. Clinically proven to reduce cough. Rub a thick layer of VapoRub ointment on your chest and throat for cough relief so you can breathe easier
- POWER & EFFECTIVE MEDICATED VICKS VAPORS WITH A CALM, SOOTHING LAVENDER SCENT. Experience Vicks medicated vapors in a calm and soothing lavender scent for relief that goes straight to the source of your cough
- RELIEVE MINOR ACHES AND PAINS. Apply a thick layer of the VapoRub ointment to relieve minor aches and pains in your muscles and joints
- SOOTHES & COMFORTS ON CONTACT. Soothing medicated Vicks vapors start working fast for proven cough relief day or night
- TRUSTED VICKS RELIEF FROM THE WORLD'S #1 SELLING OTC COUGH & COLD BRAND*
- Your NOSE is the body’s AIR FILTER, the first line of defense against airborne particulates. Now you can keep your nose clean with easy-to-use Naväge nasal rinse!
- Naväge uses POWERED SUCTION to FLUSH OUT ragweed, pollen, encrusted mucus, and airborne particulates. Naväge is the world’s ONLY nose cleaner with powered suction. You’ll love that clean-nose feeling!
- For fast, all-natural relief from allergies and sinus congestion – WITHOUT DRUGS! Naväge operates only with genuine Naväge SaltPod capsules.
- Bundle includes Naväge Nose Cleaner, 20 Navage SaltPods inside the box, 1 pair of Standard Nose Pillows, and batteries. $109.95 if purchased separately. You save $10 (9%)!
- The Naväge Nose Cleaner is covered by a one-year parts and labor warranty.
- Always use distilled, micro-filtered (.2 micron), freshly opened commercially bottled, or previously boiled and cooled to body temperature water.
- 50-count bottle of Pepcid Complete Acid Reducer + Antacid Chewable Tablets with Famotidine + Antacid in berry flavor to help provide fast heartburn relief from acid indigestion
- Just one acid reducer + antacid chew starts relieving indigestion in seconds for effective acid control that lasts all day or all night (based on 9-hour acid control studies during the day and 12-hour acid control studies during the night)
- Each chewable heartburn reliever tablet is specially formulated with 10 milligrams of famotidine, a known acid reducer, plus 800 milligrams of calcium carbonate and 165 milligrams of magnesium hydroxide, which are antacids
- The chewable berry-flavored heartburn medicine features a dual-action formula containing both an acid reducer and antacids to control and neutralize acid, and lasts longer than Tums (Tums is a registered trademark of GlaxoSmithKline)
- Formulated to relieve heartburn due to acid indigestion and sour stomach, keep a bottle of Pepcid Complete Acid Reducer + Antacid Chewable Tablets at home and one in the office to relieve heartburn whenever it strikes
- Comes in a container
- Reduces stomach acid
- Take two or three
- Instantly neutralizes acid
- Take on the go
- ACTIVE INGREDIENT: Contains lansoprazole 15 mg, an acid reducer; compare to the active ingredient in Prevacid 24 HR
- HEARTBURN TREATMENT: Delayed-release heartburn medicine, clinically proven to treat frequent heartburn, that painful, burning sensation in the lower chest or throat that occurs when stomach acid backs up
- ACID REDUCER: When taken as directed, Amazon Basic Care Lansoprazole Delayed Release Capsules, 15 mg reduce heartburn by deactivating acid-producing pumps in the stomach lining to inhibit acid production at the source
- 14 DAYS: Some people get complete relief within 24 hours; may take 1 to 4 days for full effect; take Amazon Basic Care Lansoprazole Delayed-Release Capsules 15 mg every day for 14 days to treat frequent heartburn (2 or more days a week)
- SODIUM FREE: Amazon Basic Care Lansoprazole Delayed-Release Capsules 15 mg stops acid production at the source – the pumps that release acid into the stomach.; sodium-free; gluten free; treats frequent heartburn
- One package of 200 Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules and 2 Advil PM Caplets, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
- Advil ibuprofen liqui-gels provide faster and stronger tough pain relief than Tylenol Rapid Release Gels, right where you need it most, while also being a fever reducer for adults
- Fever medicine, back pain medication, backache medicine and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common cold
- Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption - the perfect addition to your college dorm room medicine cabinet
- Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older
- Take each of these Advil Liqui-Gels as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule
- HSA and FSA eligible product
- Anti-Aging Effect: Maskiss under eye patches with collagen as an anti-aging component prevent the formation of wrinkles and 24K nano gold with a protective effect helps prevent your skin from sagging.
- Puffy Eyes and Dark Circles Treatment: Maskiss under eye patches are highly effective eye skin care treatments that will quickly work against skin aging, flat wrinkles & fine lines, eliminate dark circles, remove puffiness, and speed up the cell and collagen rejuvenation.
- Hydrating & Moisturizing: Hyaluronic acid in Maskiss under eye patches helps to hydrate and moisturize your skin, providing a long-lasting effect. You will notice your skin is refreshed and hydrated from the very first application. Reveal a younger-looking you.
- Easy to Use: Clean your face and eyes with warm water, then put the eye patches under your eyes and press gently to secure them. Keep it for 20 minutes, and then remove the eye patches and gently pat the remaining essence. Twice a day or at least once a week.
- Safe & Effective Ingredients: Infused with a blend of collagen, 24K gold hyaluronic acids, and a variety of natural plant extracts that deeply repair the eye skin, help soothe, rejuvenate & protect the skin around your gorgeous eyes without any side effects.
Bayer Asprin Sale
- One two-pack box of 15 mL Afrin No Drip Severe Congestion Maximum Strength 12 Hour Nasal Congestion Relief Spray
- Maximum strength nasal spray with menthol for instant nasal and sinus congestion relief
- No drip sinus spray allows easier breathing through the nose without dripping down your nose or throat. Health Concern: Nasal Congestion Allergy
- 12 hour nose decongestant provides severe nasal congestion allergy relief
- Easy-to-use Afrin nasal decongestion pump mist form delivers instant relief
- Aspirin Plus Caffeine: This pain medicine for adults and children over 12 contains 500mg aspirin, as well as 32.5mg caffeine to help boost the pain-relieving effects of aspirin
- Powerful Pain Reliever: Dual action formula containing aspirin and caffeine for a pain relief booster provides fast relief at the site of pain, when taken as directed
- Targeted Back and Body Relief: Bayer Back and Body Extra Strength Aspirin provides fast, proven relief of backache and muscle aches and pains
- Free From: Each coated pain medicine tablet is free of sodium and is coated to make it easier for swallowing
- 125 Years of Relief: Bayer Aspirin has been a leading aspirin brand in pain relief
- Provides fast relief from upset stomach and heartburn
- Cures acid indigestion with headaches and body aches
- Easily dissolvable effervescent tablets
- ALKA-SELTZER PLUS Severe Cold Sparkling Original POWERFAST Fizz EFFERVESCENT Cold Tablets provide fast relief from cold symptoms
- Our severe cold, cough formula provides fizzy fast relief of: nasal congestion, sinus pressure & congestion, sneezing, runny nose, headache, fever, sore throat and body aches & pains.
- Provides severe cold relief from congestion, coughing, and sore throat
- Each box containing 18 Sachets each containing 1 individually wrapped dose (2 effervescent tablets), which makes this cold remedy easy to take with you on the go.
- Works as flu and cold relief with acetaminophen as an ingredient
- 325 Mg Per Tablet: Each coated tablet of Genuine Bayer Aspirin contains 325 mg of the active ingredient aspirin (NSAID)*
- Helps Prevent Another Heart Attack or Ischemic Stroke: Genuine Bayer Aspirin can help prevent another heart attack or clot-related (ischemic) stroke
- Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
- Multi-Symptom Pain Reliever and Fever Reducer: Genuine Bayer Aspirin provides proven relief of headache, backache, muscle pain, toothache, menstrual pain, as well as minor arthritis pain relief, and reduces fever
- Free From: Each pain medicine tablet is free of caffeine and sodium and is coated to make it easier for swallowing
- 125 Years of Relief: Bayer Aspirin has been a leading aspirin brand in pain relief
- TRUSTED BRAND: Alka-Seltzer has been a trusted brand for over 90 years
- MULTI-SYMPTOM RELIEF: Fast relief of headache, muscle aches, and body aches
- EASY TO TAKE FORM: No pills to swallow. Our flagship form effervescent tablets dissolve in water
- JUST TAKE TWO: tablets with water for quick relief
- HEAR, SEE AND FEEL IT: These effervescent tablets provide relief you can hear, see and feel working
- *Use this cold and flu medicine as directed.
- Our Severe Cold & Flu medicine formula provides unbeatably fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever.
- Cold and Flu medicine for adults and children 12 years and older
- This cold remedy for adults and children 12 years and older quickly dissolves in water and instantly ready to start working so you can get back to your busy life
- Each cough and cold box has 24 Sachets each containing 1 individually wrapped dose (2 effervescent cold tablets), which makes it easy to carry with you on the go
- Packaging may vary
- *Use this cold remedy for adults and children 12 years and older as directed.
- Our Cold, Cough medicine formula provides unbeatably liquid fast relief of headache, sore throat, cough, nasal & sinus congestion, runny nose, sneezing, aches & pains and fever
- This cold remedy for adults and children 12 years and older quickly dissolves in water and instantly ready to start working so you can get back to your busy life
- #1 Selling Cold and Cough relief effervescent tablet brand
- Each cough and cold box containing 24 Sachets each containing 1 individually wrapped dose (2 effervescent cold tablets), which makes it easy to take with you on the go
- Packaging may vary
- #1 Doctor Recommended: Bayer Aspirin is the #1 doctor recommended aspirin brand
- Protect Your Heart: Bayer Aspirin Low Dose can be used by adults whose doctors recommend a low dose aspirin regimen
- Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
- Relieves Minor Aches and Pains: 81mg aspirin can also be taken for temporary relief of minor body aches and pains
- Easy to Swallow: Each safety coated 81mg aspirin tablet is coated for easier swallowing and stomach protection, and is also caffeine and sodium-free
- Leading Aspirin Brand: Bayer Aspirin has been a leading brand for second cardiovascular prevention
Chewable & Low-Dose Asprin
- ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, a pain reliever and fever reducer (NSAID); compare to the active ingredient in Advil Ibuprofen Tablets
- PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever
- STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer
- EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over
- IBUPROFEN is the number one doctor recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)
- 100-count Tylenol Extra Strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
- Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
- Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
- With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
- #1 Doctor Recommended: Bayer Aspirin is the #1 doctor recommended aspirin brand
- Protect Your Heart: Bayer Aspirin Low Dose can be used by adults whose doctors recommend a low dose aspirin regimen
- Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
- Relieves Minor Aches and Pains: 81mg aspirin can also be taken for temporary relief of minor body aches and pains
- Easy to Swallow: Each safety coated 81mg aspirin tablet is coated for easier swallowing and stomach protection, and is also caffeine and sodium-free
- Leading Aspirin Brand: Bayer Aspirin has been a leading brand for second cardiovascular prevention
- Box of tablets
- Relieves aches and pains
- Portable tablets
- Temporary relief
- Coated tablets
Find Boston Red Sox Gifts, Apparel and more at Red Sox Network